# SDR P5CA9800937

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 KRUEGER FLAP CAVITY FWD CUTOUT FOUND CRACK AT ILES 542.  REPAIRED IAW SRM 51-40-03 FIG 1.
